# SDR UALA2012101605911

- Difficulty date: October 16, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 51,586 hours, 13,742 cycles
- Engine: Pwa PW4056
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 105E7206G3
- Part serial: 61
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND AP PUMPED THE YOKE WHEN FLARE MODE ENGAGED.  MCDP TEST 40 SHOW TLA R FAIL.  REPLACE TMC.  OP CHECK GOOD CAT 3 CHECK REF AMM.  AC RETURNED TO CAT 3.
